A new muth generated family of distributions with applications

Volume 11, Issue 10, pp 1171--1184 http://dx.doi.org/10.22436/jnsa.011.10.06 Publication Date: July 20, 2018       Article History


Abdullah M. Almarashi - Statistics Department, Faculty of Science, King AbdulAziz University, Jeddah, Kingdom of Saudi Arabia. M. Elgarhy - Vice Presidency for Graduate Studies and Scientific Research, University of Jeddah, Jeddah, Kingdom of Saudi Arabia.


A new family of distributions called the Muth family of distributions is introduced and studied. Five special submodels of the proposed family are discussed. Some mathematical properties of the Muth family are studied. Explicit expressions for the probability weighted, moments, mean deviation and order statistics are investigated. Maximum likelihood procedure is used to estimate the unknown parameters. One real data set is employed to show the usefulness of the new family.